Contents of Vol.3, No.2 (2007)

S. Ebrahimi Atani and M. Shajari Kohan
The diameter of a zero-divisor graph for finite direct product of commutative rings
Hüseyin Irmak and R.K. Raina
New classes of non-normalized meromorphically multivalent functions
Zhaojun Wu
On a conjecture of Zheng Jianhua
Bashir Ahmad
Generalized quasilinearization for nonlinear three-point boundary value problems with nonlocal conditions
Yuji Liu
Solvability of boundary value problems for a class of third-order functional difference equations
Alik M. Najafov
Smooth solutions of a class of quasielliptic equations
Mingxing Luo
On Hyers-Ulam stability of Wilson's functional equation on P3-groups
S. B. Yakubovich and L. E. Britvina
A convolution related to the inverse Kontorovich-Lebedev transform
Ahmed Al-Rawashdeh
On normal subgroups of unitary groups of some unital AF-algebras
Karmelita Pjanić
On the functional equation Ut + U-t = Vt + V-t in a Banach space
Abdul Latif and Alaa A. Abou-Hajar
Coincidence points under weak contractions on symmetric spaces
J. Beban-Brkić, M. Šimić and V. Volenec
On foci and asymptotes of conics in the isotropic plane
V. Renuka Devi and D. Sivaraj
On weakly semi-I-open sets

Resume of the Bosnian-Herzegovinian mathematical conference

149 - 156

157 - 162

163 - 170

171 - 184

185 - 192

193 - 206

207 - 214

215 - 232

233 - 240

241 - 248

249 - 255

257 - 266

267 - 276